# SDR FDEA201905071009

- Difficulty date: May 7, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 74,765 hours, 20,434 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA77953
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE WORK ROUTINE ITEM # 25502426, MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK FOUND WITH BROKEN LOBE AT STATION 1673 X = - 8 ( MEL # 25-57-02-B ) MAIN DECK CARGO COMPARTMENT DAMAGED SEAT TRACK AT STATION 1673 X = - 8 REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 1709 TO EXISTING SPLICE AT STATION 1664 X = - 8 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
